# SDR ASOA2013053003726

- Difficulty date: May 26, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 13,603 hours, 9,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT OF DAY CHECK- EMERGENCY LIGHTS SWITCH SELECTED ON THE FORWARD HALF OF CABIN EMERGENCY LIGHTS COME ON THEN THEY GO OFF.  AFT EMERGENCY LIGHTS STAY ON.  RESET, CHARGED CABIN, EMERGENCY LIGHTS BATTERIES & OPS CHECKED GOOD, IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
